Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Does vb7-forte cause any side effects ?

hi ...m suffering from hair loss ...and my doctor prescribed me one of the tablet called vb7-forte.....my age is 22...so i just wanted to ask is this medic has some sideeffects?
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  3525
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello;
Thanks for your query.
Hair loss can be due to many reasons and multivitamin deficiency is one of them.
VB7-forte contains multivitamin especially Biotin which is helpful in stopping hair loss.
Since as I said it is multivitamins when used as prescribed there is little or no side effect.
So you can safely take it as advised.
Take care.
Thanks
Answered: Wed, 21 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions